# SDR AALA20091021DFW01

- Difficulty date: October 20, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 56,034 hours, 28,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13D DAMAGED.  SHROUD AND LENS BROKEN OFF.  REPLACED SHROUD AND LENS AT SEAT 13D.
